| Model Number |
799-AEV1-00-01 |
| Medical Device Problem Codes |
Failure to Power Up (1476); Failure of Device to Self-Test (2937); Pressure Problem (3012)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Malfunction
Event or Problem Description
Complainant alleged that while attempting to treat a patient (age & gender unknown), the device delayed power on, displayed an "airway pressure sensing failure - 1052," and "off set self check failure - 1174" messages.Complainant did not indicate that there was any adverse effect to the patient due to the reported malfunction.
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
Additional Manufacturer Narrative
The device was returned to zoll medical corporation for evaluation.The customer's report was duplicated and attributed to a faulty smart pneumatic module (spm) board.The spm board was replaced to remedy the report.The device was recertified and returned to the customer.Analysis of reports of this type has not identified an increase in trend.